# SDR COZA20130609027

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,908 hours, 16,387 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Fdau
- Part number: 9670212002
- Part serial: 0237
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT DATA RECORDER "OFF" LIGHT ILLUMINATED ON THE FDR/MACH AIRSPEED WARNING PANEL, P5.  USING FAULT ISOLATION MANUAL TASKS,  THE FLIGHT DATA ACQUISITION UNIT WAS FOUND FAILED INTERNALLY AND UNRESPONSIVE.  REPLACEMENT FDAU, PN 967-0212-002 WAS INSTALLED AND OPS CHECKS WERE NORMAL.  FDR "OFF" LIGHT WAS NO LONGER ILLUMINATED ON OVERHEAD PANEL, P5.
